MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH L-SERIES; BIPOLAR HEAD 50MM

EXACTECH, INC. ACUMATCH L-SERIES; BIPOLAR HEAD 50MM
Model Number BP-2850
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.Concomitant device(s): cocr head (cn: 142-28-03, sn/ln: (b)(4)).
 
Event or Problem Description
Revision of a bipolar because the patient was super active and fractured their pelvis.The patient was stable as they left the operating room and this did not cause a delay.In accordance with hospital policy we are unable to return the explants.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the reported revision of a bipolar head due to the patient was super active and fractured their pelvis.The patient was stable as they left the operating room and this did not cause a delay.In accordance with hospital policy we are unable to return the explants.No other information available at this time.A known surgical risk for total hip revision is potential bone fracture.As part of the preoperative assessment, the surgeon must ensure that no biological, biomechanical, or other factors exist that might adversely affect the surgery and/or postoperative period.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.The most likely cause for the bone fracture was the patient¿s activity.(d11) concomitant device(s): cocr head (cn: 142-28-03, sn/ln: (b)(6).No information provided in the following section(s): a2, a3, a4, a5, b6, b7, d4 (expiration date), d6, and h4.The following section(s) have additional info; b5, g4, g7, h1, h2, h3, h6, and h7.
 
Event or Problem Description
Revision of a bipolar head due to the patient was super active and fractured their pelvis.The patient was stable as they left the operating room and this did not cause a delay.In accordance with hospital policy we are unable to return the explants.No other information available at this time.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.The most likely cause for the bone fracture was the patient¿s activity.

Brand Name
ACUMATCH L-SERIES
Common Device Name
BIPOLAR HEAD 50MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9195304
Report Number1038671-2019-00516
Device Sequence Number2589603
Product Code KWY
UDI-Device Identifier10885862104991
UDI-Public10885862104991
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K905370
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBP-2850
Device Catalogue NumberBP-2850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;